Quote Originally Posted by Vaughn View Post
I could easily be wrong with this, but would not hot Potassium oxalate developer just (or mostly) give off water vapor when it evaporates, thus get stronger over time. If that is the case then one would just add some distilled water to "replenish" one's developer.

I'd like to know, because it is about time for me to bring my Potassium oxalate back up to its original volume after a long printing session through this past night and into this morning's light.

Vaughn
My developer develops grit like black pepper and also green crystals. I decant the developer off the grit sometimes and add a little water to dissolve the crystals. I am not very scientific about it but doesn't seem to be very problematic. I also sometimes add a little Oxalic Acid to the PO because I read you are supposed to do that to keep the developer acidic. I can't verify that ever had any affect on anything.
Dennis